# SDR SWIA2025123100023

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 24,694 hours, 16,363 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS FUEL 2 LOW LEVEL MESSAGE DISPLAYED IN FLIGHT. (FLIGHT 3102)  REMOVED AND REPLACED RH ENG FUEL PUMP, SEE CP 31424281 FOR WORK PERFORMED, PERFORMED OPS CHECK OF RT ENG FUEL PUMP, OPS CHECK GOOD AT THIS TIME. EICAS MESSAGE FUEL 2 LOW LEVEL DID NOT REPOPULATE.
